Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Getting too wet during sex. What to do?

Dear Dr. Lundi,
I appreciate you being available, I have been divorced and celabet for seven years. I am 45 and have recently become sexually active with a boyfriend and I couldn't believe it when he said the same thing my ex-husband said "You are too wet, I can't feel you". I have only been with two men and they have told me the same thing, what in the world am I supposed to do about this?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Due to excitement fluid discharge fro vagina and uterus ,cervix .
This is a natural phenomena.
If discharge is watery type no treatment required .
If fluid is green or yellow ,than it is due to infection and some treatment requires.
So consult a Gynaecologist and physical examination will reveal something abnormal.
Good luck.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor